# SDR 2018FA0000483

- Difficulty date: November 16, 2018
- Submitted: November 16, 2018
- Operation: General aviation
- Aircraft: N200CR
- Make and model: Amd FALCON2000EX
- Aircraft serial: 133
- Aircraft time: 5,214 hours, 1,773 cycles
- Engine: Pwc PW308C
- Engine time: 5,214 hours, 1,773 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 8216008
- Part serial: 200305020
- Condition: Making Metal
- Location: Rt Engine
- Part time: 5,214 hours, 1,773 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 12 MONTH INSPECTION, THE PNEUMATIC STARTER CHIP DETECTOR/PLUG WAS FOUND TO HAVE THE PRESENCE OF FERROUS METALS.
